# SDR DL73S050690

- Difficulty date: November 7, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 59,783 hours, 45,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767103
- Condition: Cracked
- Location: Bs 525 Str 16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 525, JUST ABOVE STR 16L.  INSTALLED DOUBLER PER ER/A 451518-14AD, REF AD 2004-18-06, S/B 737-53A1210.
